# SDR DALA2022120907946

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 85,610 hours, 39,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 FUSELAGE / BULKHEADS / FR35 AT STGR30RH / CRACKS / #6 HOLE INSPECTION. CORRECTIVE ACTION: COMPLIED WITH ERA 599120-14 REV A. (2530500)
